Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1684
Title: A class of non-symmetric band determinants with the Gaussian q-binomialcoefficients
Authors: Arıkan, Talha
Kılıç, Emrah
29574
Keywords: Determinant
inverse matrix
LU-decomposition
Gaussian q-binomial coefficients
Fibonomial coefficients
Zeilberger's algorithm
unimodality
Issue Date: 2017
Publisher: Taylor and Francis Ltd.
Source: Arikan, T., & Kiliç, E. (2017). A class of non-symmetric band determinants with the Gaussian q-binomial coefficients. Quaestiones Mathematicae, 40(5), 645-660.
Abstract: A class of symmetric band matrices of bandwidth 2r+1 with the binomial coefficients entries was studied earlier. We consider a class of non-symmetric band matrices with the Gaussian q-binomial coefficients whose upper bandwith is s and lower bandwith is r. We give explicit formula for the determinant, the inverse (along with its infinity-norm when q -> 1) and the LU-decomposition of the class. We use the celebrated q-Zeilberger algorithm and unimodality property to prove claimed results.
URI: https://doi.org/10.2989/16073606.2017.1306596
https://hdl.handle.net/20.500.11851/1684
ISSN: 1607-3606
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
Band-Det.pdf287.42 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

3
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

4
checked on Sep 24, 2022

Page view(s)

28
checked on Nov 28, 2022

Download(s)

10
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.